# SDR UPS01234776

- Difficulty date: January 26, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Damaged
- Location: First Officers
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN AT FL 33.0 CAPTS ALT 33,000 FT F/OS ALT 32820 FT CAPTS A/S 296 KNOTS F/OS A/S 294.5. STANDBY ALT 33,200.  TESTED CAPT AND FO ALT PER MM 34-12-05.  TESTS GOOD.  TESTED CAPT AND FO MACH A/S PER MM 34-12-06.  TESTS GOOD F/OS PITOT TUBE DAMAGED BEYOND LIMIT PER MM 34-11-21 P601.  REMOVED F/OS PITOT TUBE AND INSTALLED F/OS PITOT TUBE PER MM 34-11-21.  VERIFIED PITOT SYSTEM INTEGRITY (F/O) PER 34-11-02.
